Jump to content

Photo

How To Take Spironolactone

spironolactone spiro

24 replies to this topic

#21 Marissa87

Marissa87

    New Member

  • Members
  • Posts & Likes
    Posts: 11
    Likes: 0
About Me
  • Joined: 13-December 13

Posted 16 December 2013 - 09:01 AM

A quick question about the initial breakout (IB) some people have been experiencing with Spiro...

 

Is the IB a reaction to the change or do you think it is just your body purging (as a result of the change) what was already on the verge of coming out anyway? Just wondering if anyone have heard anything from their derm about this or if they happen to know.

 

I've been on it for about a week and a half. I wouldn't call it an IB but there has been no change for better or worse. Just old ones VERY SLOWLY healing and new ones popping up here and there.

 

Thanks!



#22 Green Gables

Green Gables

    RETIRED

  • Veteran Members
  • Posts & Likes
    Posts: 3,096
    Likes: 439
About Me
  • Gender:Not Telling
  • Joined: 06-June 11

Posted 16 December 2013 - 05:25 PM

A quick question about the initial breakout (IB) some people have been experiencing with Spiro...

 

Is the IB a reaction to the change or do you think it is just your body purging (as a result of the change) what was already on the verge of coming out anyway? Just wondering if anyone have heard anything from their derm about this or if they happen to know.

 

I've been on it for about a week and a half. I wouldn't call it an IB but there has been no change for better or worse. Just old ones VERY SLOWLY healing and new ones popping up here and there.

 

Thanks!

 

For some, any hormonal change (even a good one) can both speed up the release of old zits and also cause a few new ones until the hormones stabilize. 


photo-152109.gif?_r=1345837784?__rand=0.

 

I don't get notified of your response to my post unless you QUOTE my post.

Please only quote a small portion of the post so it doesn't clutter up the thread. 

 

How to Treat Hormonal Acne

Good and Bad Birth Control Pills and Implants for Acne

How to take Spironolactone

List of Doctors Who Prescribe Spironolactone

Topicals for Hormonal Acne

 

HOW I STAY 100% CLEAR:

Spironolactone (anti-androgen drug)

Betaine HCL with each meal

Avoiding silicones and occlusives in skin/hair products

 

 

 


#23 Marissa87

Marissa87

    New Member

  • Members
  • Posts & Likes
    Posts: 11
    Likes: 0
About Me
  • Joined: 13-December 13

Posted 17 December 2013 - 08:45 AM

A quick question about the initial breakout (IB) some people have been experiencing with Spiro...

 

Is the IB a reaction to the change or do you think it is just your body purging (as a result of the change) what was already on the verge of coming out anyway? Just wondering if anyone have heard anything from their derm about this or if they happen to know.

 

I've been on it for about a week and a half. I wouldn't call it an IB but there has been no change for better or worse. Just old ones VERY SLOWLY healing and new ones popping up here and there.

 

Thanks!

 

For some, any hormonal change (even a good one) can both speed up the release of old zits and also cause a few new ones until the hormones stabilize. 

Thanks. That makes a lot of sense. I welcome an IB if it means its getting all the junk built up under my skin out. Hopefully it won't last much longer :)



#24 kennah

kennah

    New Member

  • Members
  • Posts & Likes
    Posts: 13
    Likes: 0
About Me
  • Joined: 02-September 04

Posted 05 April 2014 - 02:17 PM

Since you seem to know your stuff what would you recommend to the following. In January, I got Pityriasis Rosea which is a rare skin condition. They are not sure what causes it but may be hormonal. Consists of a gross rash and being sick for about two months. When I started to feel better and rash disappeared, my acne started to come back after being 99 percent clear for last the six years taking spironloctone, birth control pill, and Retin a at night. I was taking 100mg at night. With my acne coming back, I panicked and have been cutting my pills and taking 25 mg in the am and 100 at night still. I called my derm and he wants me to to back to 100 and take minocycline. I've never had much luck with mild antibiotics in the past and don't love the idea of long term antibiotics. So I've kept up,with my 25 in the am and 100 in the pm the last three weeks. Along with the bc and retin a. I'm still getting the small white bumps in t zone. Mostly on chin but some around nose. I am feeling so much better re sickness. So Im wondering if the bumps may be from increasing the dose and thinking maybe go back to 100. I read you said better to take morning and afternoon. So thinking 50 in the am and 50 at 3. Thoughts???

#25 Emily54

Emily54

    Junior Member

  • Members
  • Posts & Likes
    Posts: 47
    Blog Entries: 1
    Likes: 0
About Me
  • Joined: 21-September 13

Posted 14 May 2014 - 12:40 PM

I'm really curious what my brand is but all I see on my bottle is Teva-Spironolactone. I googled "Teva" but couldn't determine if it was brand name or generic. Perhaps labelling is different in Canada. Anyone know?

Brenmc, not sure you are still interested but I just started Spiro and mine is a peach coloured pill with an N on it and my bottle says Teva-Spironolactone.  The pills are individually packaged in the bottle and on the back of the pill pack it says "Novo-Spiroton (Spironolactone)".  I am taking 25mg.






1 user(s) are reading this topic

0 members, 1 guests, 0 anonymous users